The paper of Azerbaijan scientists was published in higher impact factor International Journal

Senior Researcher of the “Differential Equations” Department of the Institute of Mathematics and Mechanics prof. Ziyatkhan Aliyev  and a PhD student of the same department Shanay Hasanova their co-authored paper was published in the journal of “Journal of Mathematical Analysis and Applications” refereed by the international database “Clarivate Analytics” with a high impact factor 1.188 (Q1).

In the paper “Global bifurcation of positive solutions from zero in nonlinearizable elliptic problems with indefinite weight” (https://doi.org/10.1016/j.jmaa.2020.124252) is considered the global bifurcation of of solutions from zero of nonlinear eigenvalue problems for elliptic partial differential equations with indefinite weight. The existence of unbounded connected components of the set of solutions bifurcating from intervals containing the principal eigenvalues ​​of the corresponding linear problems and contained in the classes of positive and negative functions is proved.

See the following link to read the paper:

https://doi.org/10.1016/j.jmaa.2020.124252

© All rights are reserved. Citing to www.imm.az is necessary upon using news.

The paper of Azerbaijan scientists was published in higher impact factor international journal

Head of the “Mathematical Analysis” department of the Institute of Mathematics and Mechanics, Corr. member of ANAS, prof. Vagif Guliyev and sen.res.ass. of the institute, doctor of math. sci. Tahir Gadjiev and candidate for a degree K.G. Suleymanova within the I Azerbaijan-Russia joint international grant competition was published. The paper was published in 0.360 higher impact factor journal “Studia Scientiarum Mathematicarum Hungarica

(https://akjournals.com/view/journals/012/012-overview.xml) reviewed in “Clarivate Analytics” international base.

In the paper “The Dirichlet problem for the uniformly elliptic equation in generalized weighted Morrey spaces”

(https://akjournals.com/view/journals/012/57/1/article-p68.xml) obtain generalized weighted Sobolev-Morrey estimates with weights from the Muckenhoupt class Ap by establishing boundedness of several important operators in harmonic analysis such as Hardy-Littlewood operators and Calderon-Zygmund singular integral operators in generalized weighted Morrey spaces. As a consequence, a priori estimates for the weak solutions Dirichlet boundary problem uniformly elliptic equations of higher order in generalized weighted Sobolev-Morrey spaces in a smooth bounded domain Ω ⊂ Rn are obtained.

See the following link to read the paper:

https://akjournals.com/view/journals/012/57/1/article-p68.xml

© All rights are reserved. Citing to www.imm.az is necessary upon using news.

The paper of Azerbaijan scientists was published in higher impact factor international journal

A paper by head of the department of Mathematical analysis of the Institute of Mathematics and Mechanics, corr. member of ANAS, prof. Vagif Guliyev’s has been published in the journal “Analysis and Mathematical Physics” https://link.springer.com/journal/13324 refereed by the international database “Clarivate Analytics” with a high impact factor 1.792 (Q1).

In the paper entitled “Characterizations for the fractional maximal operator and its commutators in generalized weighted Morrey spaces on Carnot groups”

https://link.springer.com/article/10.1007%2Fs13324-020-00360-9 the author establishes a characterization for the strong and weak type Spanne type boundedness of the fractional maximal operator on Carnot group on generalized weighted Morrey spaces. Also we give a characterization for the Spanne type boundedness of the fractional maximal commutator operator on generalized weighted Morrey spaces.

© All rights are reserved. Citing to www.imm.az is necessary upon using news.

The papers of Azerbaijan scientists was published in higher impact factor International journal

Articles of the senior researcher of the department “Differential Equations” IMM, prof. Ziyatkhan Aliyev and senior researcher at the “Department of Equations of Mathematical Physics” of the IMM, prof. Nazim Karimov, as well as their students, are published in prestigious scientific journals with a high impact factor:

  1. З.С. Алиев, Н.Б. Керимов, В.А. Мехрабов, О сходимости разложений по собственным функциям одной краевой задачи со спектральным параметром в граничных условиях, I, Дифференциальные уравнения (IF – 0.659)2020,     Т. 56,  № 2,  С. 143-157.
  2. З.С. Алиев, Н.Б. Керимов, В.А. Мехрабов, О сходимости разложений по собственным функциям одной краевой задачи со спектральным параметром в граничных условиях, II, Дифференциальные уравнения (IF – 0.659),  2020,  Т. 56, № 3,  С.291-302.
  3. Z.S. Aliyev, P.R. Manafova, Oscillation properties for the Dirac equation with spectral parameter in the boundary condition, Bulletin of the Malaysian Mathematical Sciences Society (IF – 0.867),  2020, V. 43, No. 2, pp. 1449–1463.
  4. Z.S. Aliyev, F. M. Namazov, Spectral properties of the equation of a vibrating rod at both ends of which the masses are concentrated. Banach Journal of Mathematical Analysis (IF – 0.927),  2020,  V. 14, No. 2,  pp. 585–606.
  5. Z.S. Aliyev, G.M. Mamedova, Some properties of  eigenfunctions for the equation of vibrating beam with a spectral parameter in the boundary conditions,  J. Differential Equations (IF – 1.938),  2020, V. 269 No. 2, pp. 1383-1400.

Published since 1965, the Journal of Differential Equations is the most popular and influential differential equation journal in the world (impakt factor 1.938, average impact factor over 5 years: 2.293: Journal Citation Reports®, Clarivate Analytics 2019)

Published since 1965, the journal Differential Equations is also one of the most popular and influential journals in the field of differential equations in the world (Journal Citation Reports®, Clarivate Analytics 2019).

Follow the links to read the articles:

  1. https://link.springer.com/article/10.1134/S0012266120020019
  2. https://link.springer.com/article/10.1134%2FS0012266120030015
  3. https://link.springer.com/article/10.1007/s43037-019-00009-1
  4. https://www.sciencedirect.com/science/article/abs/pii/S0022039620300164

© All rights are reserved. Citing to www.imm.az is necessary upon using news.

Paper by an Azerbaijani scientist has been published in a journal of the American Mathematical Society

A paper by the research fellow at the department of Theory of Functions of the Institute of Mathematics and Mechanics, Namig Guliyev has been published in the “Proceedings of the American Mathematical Society”.

In the paper entitled “On two-spectra inverse problems” the author considers a two-spectra inverse problem for the one-dimensional Schrödinger equation with boundary conditions containing rational Herglotz–Nevanlinna functions of the eigenvalue parameter and provides a complete solution of this problem.

© All rights are reserved. Citing to www.imm.az is necessary upon using news.

ANNOUNCEMENT

On  17.03.2020, at 11:00 in  the assembly hall of the Institute of Mathematics and Mechanics at the regular meeting of scientific –subject seminar on discussion of doctor’s degree dissertations of Dissertation Council D01.111 Elnara Bukhsay qizi Akhundova’s  Doctor of Philosophy in Mathematics dissertation «The convergence of spectral decompositions corresponding to ordinary differential operators of the third order» by the speciality 1211.01-“Differential equations” will be discussed.

© All rights are reserved. Citing to www.imm.az is necessary upon using news.